Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Breasts seem fuller and sore, intermittent cramps, missed periods after stopping depo shot. Reason?

Hi I have been having what I think is implantation bleeding on and off for over a week my breast have seem to be fuller and sore I have cramps on and off too, I was on the depo shot for awhile then stopped taking it about 3 months ago sense then I have not had a period and me and my bf never use protection and cums inside me everytime sense I stop bc. I have took pregnancy tests but are negative am I preganant from these symptoms? Or is its something else??
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The depot shots are hormones ,known to have menstrual irregularity,/lac of menstruation. The shot is to be repeated every 3 months. so you are hardly out of the priveous shot you had.So possibility of pregnancy is less.
It is also a reversible contraceptive. The bleeding you have may be starting of your menses.You will resume your regular menses in a couple of months.It seems to be nothing else but withdrawal of the shot.
Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor